Alert archive / Georgia / Frost Advisories in 2011

Frost Advisory 6, NWS Atlanta, GA

October 21, 201190 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Oct 21, 2011, 4:03 AM EDT for 90 counties in Georgia. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 4:03 AM EDT (08:03 UTC)
In effect from
Oct 22, 2011, 2:00 AM EDT
Expired
Oct 22, 2011, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 90 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WWUS72 KFFC 210803
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 AM EDT FRI OCT 21 2011

GAZ001>009-011>016-019>023-030>034-041>048-052>057-066>068-078-
211615-
/O.NEW.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/
/O.CON.KFFC.FR.Y.0005.000000T0000Z-111021T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-
MERIWETHER-PIKE-HARRIS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
403 AM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING
FOR PARTS OF NORTH GEORGIA. 

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...FOR
PARTS OF NORTH GEORGIA.

* TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL CONTINUE IN THE MID TO UPPER 30S THROUGH
  10 AM EDT THIS MORNING...AND WILL FALL INTO THE MID 30S AGAIN AFTER
  MIDNIGHT SATURDAY MORNING.

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ024-025-027-035>039-049>051-058>062-069>076-081>084-211615-
/O.NEW.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/
BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
MORGAN-GREENE-TALIAFERRO-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-
BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON
403 AM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. 

* TEMPERATURES...FROM 35 TO 38 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S AFTER
  MIDNIGHT SATURDAY MORNING.

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
257 
WWUS72 KFFC 211422
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 AM EDT FRI OCT 21 2011

GAZ001>009-011>016-019>023-030>034-041>048-052>057-066>068-078-
212300-
/O.EXP.KFFC.FR.Y.0005.000000T0000Z-111021T1400Z/
/O.CON.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-
MERIWETHER-PIKE-HARRIS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
1022 AM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA...
...FROST ADVISORY HAS EXPIRED FOR THIS MORNING...

* TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL FALL INTO THE MID 30S AFTER MIDNIGHT
  TONIGHT.

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ024-025-027-035>039-049>051-058>062-069>076-081>084-212300-
/O.CON.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/
BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
MORGAN-GREENE-TALIAFERRO-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-
BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON
1022 AM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA...

* TEMPERATURES...FROM 35 TO 38 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL FALL INTO THE MID TO UPPER 30S AFTER
  MIDNIGHT TONIGHT. 

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE 
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY 
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
807 
WWUS72 KFFC 211820
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT FRI OCT 21 2011

GAZ079-080-085-089>097-102>109-221000-
/O.EXA.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/
TALBOT-TAYLOR-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE
220 PM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY MORNING
FOR PARTS OF NORTH AND CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. 

* TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL FALL INTO THE MID 30S AFTER 
  MIDNIGHT TONIGHT. 

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078-
081>084-221000-
/O.CON.KFFC.FR.Y.0006.111022T0600Z-111022T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
220 PM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA...

* TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL FALL INTO THE MID 30S AFTER 
  MIDNIGHT TONIGHT. 

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE 
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY 
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
808 
WWUS72 KFFC 220737
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 AM EDT SAT OCT 22 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
221545-
/O.NEW.KFFC.FR.Y.0007.111023T0600Z-111023T1400Z/
/O.CON.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
337 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR
PORTIONS OF NORTH AND CENTRAL GEORGIA...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY FOR
PORTIONS OF NORTH AND CENTRAL GEORGIA...

A FROST ADVISORY CONTINUES THROUGH 10 AM EDT THIS MORNING FOR
PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY ALONG AND NORTH OF
A LINE FROM LUMPKIN TO ABBEVILLE AND SWAINSBORO.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY FOR
PORTIONS OF NORTH AND CENTRAL GEORGIA...GENERALLY ALONG AND NORTH OF
A LINE FROM HAMILTON TO MACON AND LOUISVILLE. 

* TEMPERATURES...FROM 33 TO 36 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES CONTINUE TO FALL INTO THE MID 30S EARLY THIS
  MORNING...RISING ABOVE 40 DEGREES BY 10 AM. TEMPERATURES WILL FALL
  INTO THE MID 30S AGAIN AFTER MIDNIGHT TONIGHT.

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

GAZ085-089>097-102>109-221400-
/O.CON.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/
JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-
BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-
INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE
337 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING FOR PORTIONS OF CENTRAL GEORGIA...

* TEMPERATURES...FROM 34 TO 38 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL CONTINUE TO FALL INTO THE MID 30S EARLY
  THIS MORNING...RISING ABOVE 40 DEGREES BY 10 AM. 

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE 
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY 
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$
551 
WWUS72 KFFC 221349
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 AM EDT SAT OCT 22 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
222200-
/O.EXP.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/
/O.CON.KFFC.FR.Y.0007.111023T0600Z-111023T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
949 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...
...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

THE FROST ADVISORY FOR THIS MORNING WILL EXPIRE AT 10 AM EDT AS
TEMPERATURES WILL CONTINUE TO RISE. A FROST ADVISORY REMAINS IN
EFFECT FROM 2 AM TO 10 AM EDT SUNDAY FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA...GENERALLY ALONG AND NORTH OF A LINE FROM
HAMILTON TO MACON AND LOUISVILLE.

* TEMPERATURES...33 TO 36 DEGREES FAHRENHEIT.

* TIMING...TEMPERATURES WILL FALL INTO THE MID 30S TONIGHT. THE
  FROST ADVISORY IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY.

* IMPACTS...COLD SENSITIVE PLANTS...SHRUBS...AND TREES WILL BE 
  SUSCEPTIBLE TO THE COLD TEMPERATURES EXPECTED TONIGHT AND MAY 
  SUFFER FROST DAMAGE IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ085-089>097-102>109-221500-
/O.EXP.KFFC.FR.Y.0006.000000T0000Z-111022T1400Z/
JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-
BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-
INCLUDING THE CITIES OF...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE
949 AM EDT SAT OCT 22 2011

...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM EDT AS
TEMPERATURES WILL CONTINUE TO RISE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 21, 3:51 AM EDT, 12 minutes earlier.

Area forecast discussion, Oct 21, 3:51 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT FRI OCT 21 2011

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
NORTHWEST UPPER LEVEL FLOW WILL BE FLATTENING THROUGH THE PERIOD...
BECOMING SOUTHWESTERLY BY SATURDAY NIGHT AHEAD OF A WEAK SHORT WAVE
SWEEPING EAST OUT OF THE CENTRAL U.S. AT THE SURFACE HIGH PRESSURE
CONTINUES TO BUILD INTO THE REGION FROM THE WEST...AND IS EXPECTED TO
REMAIN OVER THE STATE THROUGH SATURDAY NIGHT. DAYTIME TEMPERATURES
WILL BE SLOWLY MODERATING THROUGH THE PERIOD. WITH VERY DRY AIRMASS
IN PLACE AND DIMINISHING WINDS...OVERNIGHT LOWS TONIGHT AND SATURDAY
NIGHT WILL REMAIN NOTICEABLY BELOW SEASONAL NORMALS. NO RECORDS
EXPECTED AT THIS TIME BUT AREAS OF FROST WILL BE LIKELY ACROSS NORTH
GEORGIA SATURDAY MORNING...AND POSSIBLY AGAIN SUNDAY MORNING. PATCHY
FROST WILL BE POSSIBLE IN PARTS OF CENTRAL GEORGIA AS WELL.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
FAST MOVING AND RELATIVE WEAK SHORT WAVE SWEEPS ACROSS THE AREA
SUNDAY...BUT WITH VERY LITTLE MOISTURE AND NO LOW LEVEL FORCING...NO
PRECIPITATION IS ANTICIPATED AT THIS TIME. THE BEGINNING OF THE NEW
WORK WEEK LOOKS DRY AND MILD AS A RELATIVELY FLAT UPPER LEVEL FLOW
PERSISTS ACROSS THE REGION. FOR THE LATTER HALF OF THE WEEK AN UPPER
LEVEL SYSTEM DIGS OUT OF THE ROCKIES AND PUSHES INTO THE EASTERN U.S.
THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND ECMWF
CONCERNING THE STRENGTH AND TIMING OF THIS SYSTEM. RIGHT NOW I AM
STICKING WITH A BIT OF A COMPROMISE BETWEEN THE VERY DEEP AND SHARP
GFS AND THE WEAKER ECMWF WITH A CHANCE OF SHOWERS LATE WEDNESDAY
THROUGH THURSDAY.

&&

.FIRE WEATHER...
NO FIRE WEATHER ISSUE ANTICIPATED. RELATIVE HUMIDITIES ARE EXPECTED
TO REMAIN ABOVE CRITICAL LEVELS...WINDS HAVE DIMINISHED SOMEWHAT AND
WILL ALSO STAY WELL BELOW CRITICAL LEVELS.

&&

AVIATION...
06Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. A FEW CU TO FORM ON
FRIDAY AROUND 5K FT BUT SHOULD DISSIPATE QUICKLY.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  39  68  40 /   0   0   0   0
ATLANTA         62  42  66  43 /   0   0   0   0
BLAIRSVILLE     57  36  62  35 /   0   0   0   0
CARTERSVILLE    61  36  65  36 /   0   0   0   0
COLUMBUS        66  41  68  43 /   0   0   0   0
GAINESVILLE     60  42  64  43 /   0   0   0   0
MACON           67  37  70  37 /   0   0   0   0
ROME            61  35  65  36 /   0   0   0   0
PEACHTREE CITY  63  35  67  36 /   0   0   0   0
VIDALIA         67  40  70  43 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN...
MERIWETHER...MURRAY...NEWTON...NORTH FULTON...PAULDING...
PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING...
TOWNS...TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD.

FROST ADVISORY FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...
HENRY...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...
MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...
WILKINSON.

&&

20
Hazardous weather outlook, Oct 20, 5:15 PM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT THU OCT 20 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-212115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
515 PM EDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
FROST IS POSSIBLE OVER MUCH OF NORTH AND WEST GEORGIA TONIGHT.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE SOUTHEAST
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE WIDESPREAD FROST.

.DISCUSSION...
COLD AIR WILL CONTINUE TO SPREAD INTO GEORGIA TONIGHT. WINDS
SHOULD DIMINISH LATE TONIGHT AND TEMPERATURES SHOULD RADIATE INTO
THE 30S OVER MUCH OF NORTH AND WEST GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

Nearby

Frost Advisories in Georgia, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.